# SDR SWIA201333691

- Difficulty date: June 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 31,895 hours, 44,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR RED FLOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  RELAMPED.
